RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 3, Pages 475–483 (Mi izv1934)  

This article is cited in 5 scientific papers (total in 5 papers)

On a basis of the product of varieties of groups. II

Yu. G. Kleiman


Abstract: It is proved that for any finitely based variety of groups there exists a finitely based left factor such that their product is infinitely based (the left factor is a Burnside variety).

Full text: PDF file (904 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:3, 481–489

Bibliographic databases:

UDC: 519.4
MSC: Primary 20E10, 20F05; Secondary 20F50
Received: 19.02.1973

Citation: Yu. G. Kleiman, “On a basis of the product of varieties of groups. II”, Izv. Akad. Nauk SSSR Ser. Mat., 38:3 (1974), 475–483; Math. USSR-Izv., 8:3 (1974), 481–489

Citation in format AMSBIB
\Bibitem{Kle74}
\by Yu.~G.~Kleiman
\paper On a~basis of the product of varieties of groups.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 3
\pages 475--483
\mathnet{http://mi.mathnet.ru/izv1934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=364449}
\zmath{https://zbmath.org/?q=an:0319.20036}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 3
\pages 481--489
\crossref{https://doi.org/10.1070/IM1974v008n03ABEH002116}


Linking options:
  • http://mi.mathnet.ru/eng/izv1934
  • http://mi.mathnet.ru/eng/izv/v38/i3/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. I. Plotkin, “Varieties of group representations”, Russian Math. Surveys, 32:5 (1977), 1–72  mathnet  crossref  mathscinet  zmath
    2. Yu. G. Kleiman, “Verbal ideals of a Cartesian product”, Russian Math. Surveys, 33:4 (1978), 253–254  mathnet  crossref  mathscinet  zmath
    3. Yu. G. Kleiman, “Some questions in the theory of varieties of groups”, Math. USSR-Izv., 22:1 (1984), 33–65  mathnet  crossref  mathscinet  zmath
    4. Pavel Shumyatsky, “Engel Values in Residually Finite Groups”, Mh Math, 152:2 (2007), 169  crossref  mathscinet  zmath  isi
    5. Cristina Acciarri, Pavel Shumyatsky, “On profinite groups in which commutators are covered by finitely many subgroups”, Math. Z, 2012  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:129
    Full text:50
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019